Translator Disclaimer
May/June 2011 Asymptotic behavior of bounded mild solutions of some functional differential and fractional differential equations
Alex Meril, Gisèle M. Mophou, Gaston M. N'Guérékata
Differential Integral Equations 24(5/6): 401-416 (May/June 2011).

Abstract

In this paper we study further properties of bounded continuous functions which behave like almost automorphic functions at infinity. Then we establish the existence and uniqueness of solutions of some semilinear functional differential and fractional differential equations in Banach spaces.

Citation

Download Citation

Alex Meril. Gisèle M. Mophou. Gaston M. N'Guérékata. "Asymptotic behavior of bounded mild solutions of some functional differential and fractional differential equations." Differential Integral Equations 24 (5/6) 401 - 416, May/June 2011.

Information

Published: May/June 2011
First available in Project Euclid: 20 December 2012

zbMATH: 1249.34222
MathSciNet: MR2809613

Subjects:
Primary: 34A12, 34A40, 34K05

Rights: Copyright © 2011 Khayyam Publishing, Inc.

JOURNAL ARTICLE
16 PAGES


SHARE
Vol.24 • No. 5/6 • May/June 2011
Back to Top